KetoFLEX

Ketoprofen VP 2.5% gel / KetoFLEX 2.5% gel

Ketoprofen VP 2,5% gel belongs to the group of non-steroidal anti-inflammatory and analgesic drugs. Relieves pain, inflammation and swelling in acute, painful musculoskeletal diseases, injuries of joints, ligaments, tendons and muscles (arthritis, periarthritis, tendinitis, bursitis, sprains, contusions, damage to the menisci, cramps.

1g of the gel contains the active substance 25 mg. Ketoprofen.

Excipients: methyl parahydroxybenzoate

Adults and children over 15 years: The gel is applied (3-5 cm or more depending on the damage) on the skin 1 or 2 times a day with a light massage to facilitate penetration.

Do not use for more than 5 days except on prescription.